Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

On calvemel forte and klacid for chest infection. Pain in ribs, lower back and stomach. Explain?

Hi, twice this week i have been to a GP, where i was told i have a chest infection, however, I have no cough , no phlegm , i was prescribed Calvemel Forte, which made me very ill, that changed to Klacid, i have been taking this for 2 days, no improvement, I have no appetite , i had alot of pain in my lower back, ribs and across my stomach, i have no shortness of breath either. I feel i may have been misdiagnosed.
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi morleye ! When you first take clavamel forte which is of penicillin group, it is allergic to you. Now you are taking klacid. Want to ask do you have any breathing problem, cough, heavy chest, fever night sweating. If no ! Then simple go for Tuberculosis test like mantoux. Then chest fluorography. for abdomenal problem simple go for full abdomen ultrasound. It will show what the real problem is. Get well soon. Bye.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor